# SDR SWAA990109

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND AFT ENTRY DOOR CRACKED APPROX 5 INCHES AT FWD LOWER CORNER.  REPAIRED PER BOEING SRM.
